发国际护士信息上国际护士网 找国际护士信息上国际护士网

护理名人堂

国际护士头条

头条:

中国护士网淘宝店铺

《Kaplan NCLEX-RN Question Trainer Test-1》(965-967)

发表日期:2016-12-19 | 来源 :国际护士网 | 作者 :www.the-nurses.com |点击数: 次 收听:
 
965. The nurse is caring for a client receiving amphotericin B (Fungizone) 1 mg in 250 cc of 5% dextrose in water IV over a 2-hour period. The nurse should be MOST concerned if which of the following was observed?

1. BUN 7.2 mg/dL, creatinine 0.5 mg/dL.
2. BP 90/60, complaints of fever and chills.
3. Complaints of burning on urination, thirst, and dizziness.
4. AST (SGOT) 12 U/L, ALT (SGPT) 14 U/L, total bilirubin 0.2 mg/dL.

Strategy: “MOST concerned” indicates an untoward effect of the medication.

(1) normal results, causes renal toxicity, BUN and creatine would be elevated, normal BUN 7–18 mg/dL, normal creatine 0.6–1.2 mg/dL
(2) correct—monitor vital signs every 30 min
(3) not side effect of medication
(4) normal AST (formerly SGOT) 8–20 U/L, normal ALT (formerly SGPT) 8–20 U/L, normal bilirubin 0.1–1.0 mg/dL, may cause elevation, check liver  unction studies weekly, notify physician if elevated
  

966. A staff member informs the nurse that his six-year-old child has head lice. It is MOST important for the nurse to take which of the following actions?

1. Inspect the staff member’s head for louse and nits.
2. Inform the staff member that he cannot care for clients until further notice.
3. Request that the staff member to contact his physician.
4. Instruct the staff member about how to use Kwell.

Strategy: Answers are a mix of assessments and implementations. Does this situation require assessment? Yes. Is there an appropriate assessment? Yes.

(1) correct—observe for movement (louse) or small whitish oval specks that adhere to the hair shaft (nits); treat with gamma-benzene hexachloride (Kwell)
(2) confirm the presence of lice before excluding from duty; if lice present, exclude from patient care until appropriate treatment has been received and  hown to be effective
(3) should assess first
(4) should assess first, apply shampoo to dry hair and work into lather for 4–5 minutes

967. A 50-year old man who attends an outpatient clinic is taking chlorpromazine hydrochloride (Thorazine) 100 mg tid. He reports to the nurse that he is sleeping through the day. What should the nurse do?

1. Contact the physician to change the dose to 100 mg bid.
2. Change the time of the medication to 100 mg in the morning, 100 mg after dinner, and 100 mg at hs.
3. Instruct the man to take frequent naps during the day.
4. Encourage the man to be more active during the day.

Strategy: All answers are implementations. Determine the outcome of each answer choice. Is it desired?

(1) 300–400 mg/day is needed to treat psychosis
(2) correct—will reduce daytime sedation
(3) won’t decrease sedation from medication
(4) won’t decrease sedation from medication
  

国际护士网(www.the-nurses.com)

国际护士网微信公众号
数据统计中,请稍等!
标签:
国际护士网专题

大家都在看

国际护士风采

合作机构

友情链接

关于本站| 对外合作| 有偿投稿| 转载声明| 免责声明| 联系我们| 【网站地图】| 【百度地图】| 【谷歌地图】| 【Feed地图】

Copyrights © 2015 www.the-nurses.com, All rights reserved. 豫ICP备12001925号-2

  • 合作咨询
  • 官方微博
    国际护士网官方微博
  • 官方微信
    国际护士网微信公众号